MathSciNet Relay Station
MathSciNet bibliographic data
MR2137074 (2006d:05081) 05C15 (05C10 68R10)
Zhang, Huaming; He, Xin On even triangulations of 2-connected embedded graphs. SIAM J. Comput. 34 (2005), no. 3, 683–696 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement